MAUDE Adverse Event Report: PHILIPS VOLCANO EAGLE EYE PLATINUM ST; CATHETER, ULTRASOUND, INTRAVASCULAR

PHILIPS VOLCANO EAGLE EYE PLATINUM ST; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number 85900PST
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This case was reviewed and investigated according to the manufacturer¿s policy.Patient race is (b)(6).Not applicable for this device.Country is (b)(6).The eagle eye platinum st catheter was infectious and not returned for evaluation, thus no returned product investigation was performed.Do not apply to this submission.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Event or Problem Description
It was reported that during a coronary procedure, inside the body while passing through the lesion, the manufacturer's catheter received an error message.The catheter was removed as a system and upon removal, a kink was observed at the catheter tip.The patient was rewired and completed the procedure with a ptca device.No patient injury reported.This product problem is being submitted because the manufacturer''s catheter and the non-manufacturer''s guidewire and were removed as a system.There is a potential for harm if the malfunction were to recur.

Brand Name
EAGLE EYE PLATINUM ST
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
PHILIPS VOLCANO
3721 valley centre drive
#500
san diego CA 92130
Manufacturer (Section G)
VOLCARICA S.R.L.
coyol free zone & business par
b37
alajuela
CS  
Manufacturer Contact
in young rock
3721 valley centre drive
#500
san diego, CA 92130
MDR Report Key13172279
Report Number3008363989-2022-00001
Device Sequence Number17338508
Product Code OBJ
UDI-Device Identifier00845225002312
UDI-Public(01)00845225002312(11)210628(17)230628(10)0302319117
Combination Product (Y/N)N
Initial Reporter CountryEG
PMA/510(K) Number
K120697
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2023
Device Model Number85900PST
Device Catalogue Number400-0200.141
Device Lot Number0302319117
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2021
Initial Report FDA Received Date01/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASAHI: 0.014 GUIDEWIRE; CORDIS: 7F GUIDE CATHETER; MERIT: 7F INTRODUCER SHEATH
Patient Age57 YR
Patient SexMale
Patient Weight150 KG
Patient EthnicityNon Hispanic